Previous |  Up |  Next

Article

Title: A new form of fuzzy $\alpha $-compactness (English)
Author: Shi, Fu-Gui
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 131
Issue: 1
Year: 2006
Pages: 15-28
Summary lang: English
.
Category: math
.
Summary: A new form of $\alpha $-compactness is introduced in $L$-topological spaces by $\alpha $-open $L$-sets and their inequality where $L$ is a complete de Morgan algebra. It doesn’t rely on the structure of the basis lattice $L$. It can also be characterized by means of $\alpha $-closed $L$-sets and their inequality. When $L$ is a completely distributive de Morgan algebra, its many characterizations are presented and the relations between it and the other types of compactness are discussed. Countable $\alpha $-compactness and the $\alpha $-Lindelöf property are also researched. (English)
Keyword: $L$-topology
Keyword: compactness
Keyword: $\alpha $-compactness
Keyword: countable $\alpha $-compactness
Keyword: $\alpha $-Lindelöf property
Keyword: $\alpha $-irresolute map
Keyword: $\alpha $-continuous map
MSC: 54A40
MSC: 54D35
idZBL: Zbl 1108.54009
idMR: MR2211000
.
Date available: 2009-09-24T22:23:43Z
Last updated: 2012-06-18
Stable URL: http://hdl.handle.net/10338.dmlcz/134081
.
Reference: [1] H. Aygün: $\alpha $-compactness in $L$-fuzzy topological spaces.Fuzzy Sets Syst. 116 (2000), 317–324. MR 1792325
Reference: [2] K. K. Azad: On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weak continuity.J. Math. Anal. Appl. 82 (1981), 14–32. MR 0626738
Reference: [3] S. Z. Bai: Fuzzy strongly semiopen sets and fuzzy strong semicontinuity.Fuzzy Sets Syst. 52 (1992), 345–351. Zbl 0795.54009, MR 1198195
Reference: [4] S. Z. Bai: The SR-compactness in $L$-fuzzy topological spaces.Fuzzy Sets Syst. 87 (1997), 219–225. Zbl 0912.54009, MR 1442416
Reference: [5] P. Dwinger: Characterization of the complete homomorphic images of a completely distributive complete lattice. I.Indagationes Mathematicae (Proceedings) 85 (1982), 403–414. Zbl 0503.06012, MR 0683528
Reference: [6] G. Gierz, et al.: A Compendium of Continuous Lattices.Springer, Berlin, 1980. Zbl 0452.06001, MR 0614752
Reference: [7] S. R. T. Kudri: Compactness in $L$-fuzzy topological spaces.Fuzzy Sets Syst. 67 (1994), 329–336. Zbl 0842.54011, MR 1304566
Reference: [8] S. G. Li, S. Z. Bai, N. Li: The near SR-compactness axiom in $L$-topological spaces.Fuzzy Sets Syst. 147 (2004), 307–316. MR 2089294
Reference: [9] Y. M. Liu, M. K. Luo: Fuzzy Topology.World Scientific, Singapore, 1997. MR 1643076
Reference: [10] R. Lowen: A comparison of different compactness notions in fuzzy topological spaces.J. Math. Anal. Appl. 64 (1978), 446–454. Zbl 0381.54004, MR 0497443
Reference: [11] S. N. Maheshwari, S. S. Thakur: On $\alpha $-irresolute mappings.Tamkang J. Math. 11 (1981), 209–214. MR 0696921
Reference: [12] S. N. Maheshwari, S. S. Thakur: On $\alpha $-compact spaces.Bull. Inst. Math. Acad. Sinica 13 (1985), 341–347. MR 0866569
Reference: [13] O. Njåstad: On some classes of nearly open sets.Pacific J. Math. 15 (1965), 961–970. MR 0195040
Reference: [14] A. S. B. Shahana: On fuzzy strong semicontinuity and fuzzy precontinuity.Fuzzy Sets Syst. 44 (1991), 303–308. MR 1140864
Reference: [15] F.-G. Shi: Fuzzy compactness in $L$-topological spaces.Fuzzy Sets Syst., submitted. Zbl 1080.54004
Reference: [16] F.-G. Shi: Countable compactness and the Lindelöf property of $L$-fuzzy sets.Iran. J. Fuzzy Syst. 1 (2004), 79–88. Zbl 1202.54007, MR 2138608
Reference: [17] F.-G. Shi: Theory of $L_\beta $-nested sets and $L_\alpha $-nested and their applications.Fuzzy Systems and Mathematics 4 (1995), 65–72. (Chinese) MR 1384670
Reference: [18] S. S. Thakur, R. K. Saraf: $\alpha $-compact fuzzy topological spaces.Math. Bohem. 120 (1995), 299–303. MR 1369688
Reference: [19] G. J. Wang: Theory of $L$-fuzzy Topological Spaces.Shanxi Normal University Press, Xian, 1988. (Chinese)
.

Files

Files Size Format View
MathBohem_131-2006-1_3.pdf 307.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo